<< Previous Issue Kyungpook Mathematical Journal (Vol. 23, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 109—212
 Original Articles 
OEDERED TOPOLOGICAL REPESENTATIONS OF DISTRIBUTIVE LATTICES
Gee-Hyun Pahk1, Young Soo Park2
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 109—113
NONHOMOGENEOUS BOUNDARY VALUE PROBLEMS FOR LINEAR MANIFOLDS II. ORDINARY DIFFERENTIAL SUBSPACES IN Lp-SPACES
Sung J. Lee
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 115—128
STRUCTURE THEOREM AND FOURIER TRAMSFORM FOR DISTRIBUTIONS WITH RESTRICTED GROWTH
D. H. PAHK
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 129—146
EXTENSIONS OF TOPOLOGICAL ORDERED SPACES II
T. H. Choe1, S. S. Hong2
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 147—154
CR STRUCTURES OF SUBMANIFOLDS IMMERSED IN COMPLEX SPACE FORMS
U-Hang Ki, Jin Suk Park, Young Ho Kim
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 155—168
AN EXAMPLE, WHICH SHOWS THAT THIERRIN'S CHARACTERIZATION FOR THE JACOBSON RADICAL OF A RING IS PROPERLY NEW
Ferenc Andor Szàsz
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 169—173
ON THE PROJECTIVE HOMOLOGY GROUPS
Abd El-Sattar A. Dabbour
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 175—181
UNIQUE DETERMINATION OF ANY ANALYTIC FUNCTION OF TWO REAL VARIABLES FROM ITS VALUES GIVEN ON THE POINTS OF A DENUMERABLE SET
Alexander Abian
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 183—187
GENERALIZED ASCENDING CHAINS AND FORMAL POWER SERIES RINGS
Lovis Dale
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 189—192
THE EXISTENCE AND UXIQUENESS OF THE SOLUTION OF A BOUNDARY VALUE PROBLEM FOR A VECTOR DIFFERENTIAL EQUATION OF nth ORDER IN BANACH SPACE
M. Sobeih, G. Hamad
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 193—201
ESTIMATION OF THE SCALE PARAMETER IN THE PARETO DISTRIBUTION BY THE QUICK MEASURES
Jungsoo Woo, Kgoang Hoo Lee
Kyungpook Mathematical Journal 1983 Vol. 23, No. 2, 203—212

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd